Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Lazzaroni, Giuliano, Palombaro, Mariapia and Schlömerkemper, Anja (2015) A discrete to continuum analysis of dislocations in nanowire heterostructures. Communications in Mathematical Sciences, 13 (5). pp. 1105-1133. ISSN 1539-6746

Ignatova, Mihaela, Iyer, Gautam, Kelliher, James P, Pego, Robert L and Zarnescu, Arghir D (2015) Global existence for two extended Navier-Stokes systems. Communications in Mathematical Sciences, 13 (1). pp. 249-267. ISSN 1539-6746

Feireisl, Eduard, Rocca, Elisabetta, Schimperna, Giulio and Zarnescu, Arghir (2014) Evolution of non-isothermal Landau–de Gennes nematic liquid crystals flows with singular potential. Communications in Mathematical Sciences, 12 (2). pp. 317-343. ISSN 1539-6746

Burman, Erik (2011) Crank-Nicolson finite element methods using symmetric stabilization with an application to optimal control problems subject to transient advection - diffusion equations. Communications in Mathematical Sciences, 9 (1). pp. 319-329. ISSN 1539-6746

Düring, Bertram and Toscani, Giuseppe (2008) International and domestic trading and wealth distribution. Communications in Mathematical Sciences, 6 (4). pp. 1043-1058. ISSN 1539-6746

This list was generated on Sun Jun 25 04:25:52 2017 BST.